# SDR AUS20030397

- Difficulty date: April 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bracket
- Part number: C3094
- Condition: Cracked
- Location: Oil Cooler
- Part time: 299 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OIL COOLER BRACKET ASSEMBLY CRACKED IN SEVERAL LOCATIONS.
